MathSciNet Relay Station
MathSciNet bibliographic data
MR297923 (45 #6975) 22E45
Djuflo, M. Representations of the fundamental series of a semisimple Lie group. (Russian) Funkcional. Anal. i Priložen. 4 (1970), no. 2, 38–42.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement